# SDR MALA100131

- Difficulty date: August 31, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 28,468 hours, 31,752 cycles
- Engine: Ge CT79B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297-308
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE SEAT TRACK CORROSION: LBL 18.3, STA 297-308. REPAIRED IAW S53060.
